# SDR REXA2019040816396

- Difficulty date: March 16, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 337-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26 RH IN STA. FS= 337 TO FS= 364 AT MAIN AVIONICSCOMPARTMENT.STRINGER 26RH IN STA. FS= 337 TO FS= 364 AT MAIN AVIONICSCOMPARTMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
